# SDR C77A20170130002

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 4,219 hours, 2,754 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT AIR RETURNED SHORTLY AFTER TAKEOFF, DUE TO A SMOKE ODOR IN THE COCKPIT. AN EMERGENCY WAS DECLARED AND LANDED SAFELY.  STRONG ELECTRICAL ODOR THOUGHOUT ACFT, WORSE IN CABIN.  PERFORMED FIM TASK 21-20-00-810-801-A. NO DEFECTS NOTED. PERFORMED ENG RUN AND OPS CHECKED BLEED SYS IAW AMM 36-11-00. NO DEFECTS OR ODORS NOTED. OK FOR SVC.
